Demazin Cold Relief
Chlorpheniramine maleate 1.25mg, Phenylephrine hydrochloride 2.5mg.
Demazin Cold Relief provides relief from the symptoms of colds, hayfever and other allergies Demazin Cold Relief combines a decongestant and antihistamine in one medication. These symptoms include a runny nose, sneezing, sinus and nasal congestion, congestion accompanying glue ear or Eustachian tube blockage, and watery, itchy eyes. Each 5ml of Demazin Cold Relief contains 1.25mg of Chlorpheniramine maleate and 2.5mg of Phenylephrine hydrochloride as the active ingredients. Chlorpheniramine maleate is an antihistamine that blocks the action of histamine released by the body while Phenylephrine hydrochloride works as a decongestant, reducing swelling and congestion. Demazin Cold Relief comes in Vanilla and Peach flavour and is available in a 200ml bottle with a child resistant cap.
- Children aged from 2 to 4 years - Take 4-6ml of Demazin Cold Relief every 6 to 8 hours.
- Children aged from 4 to 6 years - Take 6-8ml of Demazin Cold Relief every 6 to 8 hours.
- Children aged from 6 to 12 years - Take 8-15ml of Demazin Cold Relief every 6 to 8 hours.
- Adults and Children over 12 years - Take 15ml of Demazin Cold Relief every 6 hours.
- Demazin Cold Relief is not be used by children under 2 years of age without the advice of your doctor or pharmacist.
Warnings and Cautions
- Consult with your doctor or pharmacist before using Demazin Cold Relief if you are pregnant or breast-feeding.
- Consult with your doctor or pharmacist before taking Demazin Cold Relief if you have liver or severe kidney problems.
- Consult with your doctor or pharmacist before taking Demazin Cold Relief if you are currently taking medication for hypertension (high blood pressure), coronary heart disease or depression (MAOIs).
- Demazin Cold Relief is unlikely to cause drowsiness. If, however, you find that you become affected do not drive a vehicle or operate machinery.
- Avoid alcohol.
- Do not use Demazin Cold Relief if you are allergic to Chlorpheniramine maleate, Phenylephrine hydrochloride, or any of the other ingredients of Demazin Cold Relief. Demazin Cold Relief contains methyl hydroxybenzoate and propyl hydroxybenzoate as preservatives. It also contains sorbitol which may have a laxative effect in some people. Demazin Cold Relief contains sucrose but does not contain lactose or gluten.
- Keep Demazin Cold Relief out of the reach of children.
- In some cases, possible side effects of this medication may include headache, fatigue or a dry mouth.
- Keep Demazin Cold Relief in a cool, dry place. Store below 30?C/85?F. Protect from direct sunlight
Your pharmacist's advice is required for this product.
Demazin Cold Relief is marketed in New Zealand by Schering-Plough Pty Ltd, Wellington, New Zealand
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.
Demazin Cold Relief - 200ml x 1
NZD $ 21.85